Local small time controllability and attainability of a set for nonlinear control system

Mikhail Krastanov; Marc Quincampoix

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 6, page 499-516
  • ISSN: 1292-8119

Abstract

top
In the present paper, we study the problem of small-time local attainability (STLA) of a closed set. For doing this, we introduce a new concept of variations of the reachable set well adapted to a given closed set and prove a new attainability result for a general dynamical system. This provide our main result for nonlinear control systems. Some applications to linear and polynomial systems are discussed and STLA necessary and sufficient conditions are obtained when the considered set is a hyperplane.

How to cite

top

Krastanov, Mikhail, and Quincampoix, Marc. "Local small time controllability and attainability of a set for nonlinear control system." ESAIM: Control, Optimisation and Calculus of Variations 6 (2010): 499-516. <http://eudml.org/doc/197313>.

@article{Krastanov2010,
abstract = { In the present paper, we study the problem of small-time local attainability (STLA) of a closed set. For doing this, we introduce a new concept of variations of the reachable set well adapted to a given closed set and prove a new attainability result for a general dynamical system. This provide our main result for nonlinear control systems. Some applications to linear and polynomial systems are discussed and STLA necessary and sufficient conditions are obtained when the considered set is a hyperplane. },
author = {Krastanov, Mikhail, Quincampoix, Marc},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Attainability; controlability; local variations; polynomial control; linear controls.; attainability; controllability; linear controls},
language = {eng},
month = {3},
pages = {499-516},
publisher = {EDP Sciences},
title = {Local small time controllability and attainability of a set for nonlinear control system},
url = {http://eudml.org/doc/197313},
volume = {6},
year = {2010},
}

TY - JOUR
AU - Krastanov, Mikhail
AU - Quincampoix, Marc
TI - Local small time controllability and attainability of a set for nonlinear control system
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 6
SP - 499
EP - 516
AB - In the present paper, we study the problem of small-time local attainability (STLA) of a closed set. For doing this, we introduce a new concept of variations of the reachable set well adapted to a given closed set and prove a new attainability result for a general dynamical system. This provide our main result for nonlinear control systems. Some applications to linear and polynomial systems are discussed and STLA necessary and sufficient conditions are obtained when the considered set is a hyperplane.
LA - eng
KW - Attainability; controlability; local variations; polynomial control; linear controls.; attainability; controllability; linear controls
UR - http://eudml.org/doc/197313
ER -

References

top
  1. A. Agrachev and R. Gamkrelidze, The exponential representation of flows and the chronological calculus. Math. USSR Sbornik35 (1978) 727-785.  Zbl0429.34044
  2. A. Bacciotti and G. Stefani, Self-accessibility of a set with respect to a multivalued field. JOTA31 (1980) 535-552.  Zbl0417.49048
  3. R. Bianchini and G. Stefani, Time optimal problem and time optimal map. Rend. Sem. Mat. Univ. Politec. Torino48 (1990) 401-429.  Zbl0776.49003
  4. J.M. Bony, Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés. Ann. Inst. Fourier (Grenoble)19 (1969) 277-304.  Zbl0176.09703
  5. P. Brunovsky, Local controllability of odd systems. Banach Center Publications,Warsaw, Poland 1 (1974) 39-45.  
  6. P. Cardaliaguet, M. Quincampoix and P. Saint Pierre, Minimal time for constrained nonlinear control problems without controllability. Appl. Math. Optim.36 (1997) 21-42.  Zbl0884.49002
  7. K. Chen, Integration of paths, geometric invariants and a generalized Baker-Hausdorff formula. Ann. Math.65 (1957) 163-178.  Zbl0077.25301
  8. F.H. Clarke and P.R. Wolenski, Control of systems to sets and their interiors. JOTA88 (1996) 3-23.  Zbl0843.93009
  9. M. Fliess, Fonctionnelles causales nonlinéaires et indéterminées non commutatives. Bull. Soc. Math. France109 (1981) 3-40.  Zbl0476.93021
  10. H. Frankowska, Local controllability of control systems with feedback. JOTA60 (1989) 277-296.  Zbl0633.93013
  11. H. Hermes, Lie algebras of vector fields and local approximation of attainable sets. SIAM J. Control Optim.16 (1978) 715-727.  Zbl0388.49025
  12. R. Hirshorn, Strong controllability of nonlinear systems. SIAM J. Control Optim.16 (1989) 264-275.  
  13. V. Jurdjevic and I. Kupka, Polynomial Control Systems. Math. Ann.272 (1985) 361-368.  Zbl0554.93033
  14. A. Krener, The high order maximal principle and its applications to singular extremals. SIAM J. Control Optim.15 (1977) 256-293.  Zbl0354.49008
  15. H. Kunita, On the controllability of nonlinear systems with application to polynomial systems. Appl. Math. Optim.5 (1979) 89-99.  Zbl0406.93011
  16. G. Lebourg, Valeur moyenne pour gradient généralisé. C. R. Acad. Sci. Paris Sér. I Math.281 (1975) 795-797.  Zbl0317.46034
  17. P. Soravia, Hölder Continuity of the Minimum-Time Function for C1-Manifold Targets. JOTA75 (1992) 2.  Zbl0792.93058
  18. H. Sussmann, A sufficient condition for local controllability. SIAM J. Control Optim.16 (1978) 790-802.  Zbl0391.93004
  19. H. Sussmann, Lie brackets and local controllability - A sufficient condition for scalar-input control systems. SIAM J. Control Optim.21 (1983) 683-713.  Zbl0523.49026
  20. H. Sussmann, A general theorem on local controllability. SIAM J. Control Optim.25 (1987) 158-194.  Zbl0629.93012
  21. V. Veliov, On the controllability of control constrained systems. Mathematica Balkanica (N.S.)2 (1988) 2-3, 147-155.  Zbl0681.93009
  22. V. Veliov and M. Krastanov, Controllability of piece-wise linear systems. Systems Control Lett.7 (1986) 335-341.  Zbl0609.93006
  23. V. Veliov, Attractiveness and invariance: The case of uncertain measurement, edited by Kurzhanski and Veliov, Modeling Techniques for uncertain Systems. PSCT 18, Birkhauser (1994).  
  24. V. Veliov, On the Lipschitz continuity of the value function in optimal control. J. Optim. Theory Appl.94 (1997) 335-361.  Zbl0901.49022

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.